# SDR SWAA2020032719773

- Difficulty date: February 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE; #4 LEADING EDGE FLAP CAVETY; O/B RIB INNER UPPER SURFACE AFT PANEL SUPPORT CRACKED. / REMOVED AND REPLACED RIB SUPPORT AT RIGHT WING L/E #4 L/E FLAP CAVETY O/B INNER UPPER SURFACE AFT PANEL SUPPORT IRW B737-700 SRM 51-40-02-0G-0 RQ 17215 03/03/20
